# SDR AWXA0000497

- Difficulty date: July 23, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 57,555 hours, 22,516 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED FOUL LAVATORY ODOR IN AFT OF AIRCRAFT AFTER ENGINE START.   DURING FLIGHT, ODOR COULD BE SMELLED THROUGHOUT THE AIRCRAFT.  ALSO, SMELLED IN FLIGHT DECK FOR THE FIRST TWO HOURS OF FLIGHT.  FOUND THE FORWARD LAV DUMP HANDLE TY-WRAPPED CLOSED.  FIRST CLASS LAV DID HAVE BAD ODOR.  SERVICED ALL LAVATORIES.  PERFORMED OVERBOARD EXHAUST VALVE TEST PER 21-58-00.  EXHAUST VALVE TESTED NORMAL.
